Downloads: 91

Files in This Item:
File Description SizeFormat 
0594-5.pdf1.09 MBAdobe PDFView/Open
Title: Einstein方程式の自己双対解におけるGrassmann多様体の構造(代数解析学の現況)
Authors: 高崎, 金久  KAKEN_name
Author's alias: TAKASAKI, Kanehisa
Issue Date: Jul-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 594
Start page: 39
End page: 59
Appears in Collections:Recent Progress of Algebraic Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.